# SDR ALGA1110201433982

- Difficulty date: November 9, 2014
- Submitted: November 10, 2014
- Operation: Air carrier
- Aircraft: N864AL
- Make and model: Skrsky S76C
- Aircraft serial: 760557
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Condition: Dirty
- Location: Cargo Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DURING ACFT RUN UP AFT BAGGAGE COMPARTMENT SMOKE LIGHT ILLUMINATED.  CLEANED SMOKE DETECTOR CONNECTOR OPERATIONS CHECKED SYS, SYS CHECKED GOOD.
